# SDR SWAA2025071578894

- Difficulty date: June 6, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FWD ENTRY DOORWAY LINING AT FWD GALLEY AREA (2EA).  REPLACED ASSIST HANDLE NUT ON FWD ENTRY DOORWAY LINING AT FWD GALLEY AREA I.A.W. B737-700 AMM 25-21-31-420-802.
